Accessibility navigation


Moving boundary value problems for the wave equation

Pelloni, B. and Pinotsis, D. A. (2010) Moving boundary value problems for the wave equation. Journal of Computational and Applied Mathematics, 234 (6). pp. 1685-1691. ISSN 0377-0427

Full text not archived in this repository.

To link to this article DOI: 10.1016/j.cam.2009.08.016

Abstract/Summary

We study certain boundary value problems for the one-dimensional wave equation posed in a time-dependent domain. The approach we propose is based on a general transform method for solving boundary value problems for integrable nonlinear PDE in two variables, that has been applied extensively to the study of linear parabolic and elliptic equations. Here we analyse the wave equation as a simple illustrative example to discuss the particular features of this method in the context of linear hyperbolic PDEs, which have not been studied before in this framework.

Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:7269
Uncontrolled Keywords:Boundary value problems; Riemann–Hilbert problems; Moving boundary; Wave equation
Publisher:Elsevier

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation